Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 48, NWS Northern Indiana

September 12, 2011

NWS Northern Indiana issued this small craft advisory at Sep 12, 2011, 5:41 AM EDT. It took effect at Sep 12, 2011, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2011, 5:41 AM EDT (09:41 UTC)
In effect from
Sep 12, 2011, 8:00 PM EDT
Expired
Sep 13, 2011, 8:00 PM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WHUS73 KIWX 120941
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
541 AM EDT MON SEP 12 2011

LMZ046-121745-
/O.NEW.KIWX.SC.Y.0048.110913T0000Z-110913T0900Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
541 AM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-121745-
/O.NEW.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-
541 AM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY.

* WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT.
  WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
138 
WHUS73 KIWX 121730
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EDT MON SEP 12 2011

LMZ046-130130-
/O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T0900Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
130 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-130130-
/O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-
130 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT. 
  WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
033 
WHUS73 KIWX 121936
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT MON SEP 12 2011

LMZ046-130345-
/O.EXT.KIWX.SC.Y.0048.110913T0000Z-110913T1200Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
8 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-130345-
/O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-
336 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT. 
  WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
527 
WHUS73 KIWX 130238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 PM EDT MON SEP 12 2011

LMZ046-131045-
/O.EXT.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1038 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY.

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. VEERING TO
  THE NORTHWEST 10 TO 15 KNOTS EARLY TUESDAY.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. SUBSIDING TO 2 TO 4 FEET
  TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-131045-
/O.EXT.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1038 PM EDT MON SEP 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY.

* WINDS: SOUTHWEST 10 TO 20 KNOTS...GUSTS TO 25 KNOTS TONIGHT.
  VEERING TO THE NORTHWEST AT 10 TO 20 KNOTS EARLY TUESDAY.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT. SUBSIDING TO 2 TO 4 FEET
  EARLY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
926 
WHUS73 KIWX 130806
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EDT TUE SEP 13 2011

LMZ046-131615-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
406 AM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. VEERING TO
  THE NORTHWEST 10 TO 15 KNOTS SHORTLY AFTER SUNRISE.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-131615-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
406 AM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.
  VEERING TO THE NORTHWEST AT 10 TO 20 KNOTS SHORTLY AFTER
  SUNRISE.

* WAVES: 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
412 
WHUS73 KIWX 131443
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT TUE SEP 13 2011

LMZ046-131800-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 AM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: WEST-NORTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.
 
* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-132245-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1043 AM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: WEST-NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
360 
WHUS73 KIWX 131922
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 PM EDT TUE SEP 13 2011

LMZ043-140000-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
322 PM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: WEST-NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
205 
WHUS73 KIWX 140012
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM EDT TUE SEP 13 2011

LMZ043-140115-
/O.EXP.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
812 PM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WAVES OF 3 TO 4 FEET WILL GRADUALLY SUBSIDE OVERNIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 5:12 AM EDT, 29 minutes earlier.

Area forecast discussion, Sep 12, 5:12 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 AM EDT MON SEP 12 2011

.SHORT TERM...
TODAY THROUGH TUESDAY NIGHT. WEAK SHRA/ISOLD TSRA ACRS WCNTL MI
ERLY THIS AM ON NOSE OF PLAINS EML/ERN EXNT OF HIR MIDLVL LAPSE
RATE PLUME. DO NOT FORESEE AN ISSUE EVEN AS THIS ACTIVITY ATTEMPTS
ENTRY INTO NRN CWA PER VEERED CLOUD BEARING LYR FLOW..AS
DOWNSTREAM ENVIRON HIGHLY UNFAVORABLE FOR CONVECTIVE MAINTENANCE.
THIS AM STRONG SFC HEATING/RETURN FLOW TO BRING MARKEDLY WARMER
TEMPS TO CWA WITH SFC DPS TO LKLY MIXOUT INTO MID 50S WITH DEEP
SUBTROPICAL RIDGE BLOCK PRECLUDING RICH MSTR TRANSPORT.

BULK OF FCST CHALLENGE CENTERS AROUND TUE FROPA TIMING AND ASSOCD
CHCS WRT RAFL...OR LACK THEREOF. BY AND LARGE TREND APPEARS FOR
GRTR POTNL FOR DRY FROPA TUE WITH BULK OF INFLUENCE FM STRONG SRN
SASK LEAD AS IT TRACKS INTO XTRM NRN GRTLKS LTR TONIGHT.
DISASSOCIATED LOW LVL CONVERGENCE/FORCING WITH TAIL OF LOW LVL JET
DRAGGING ACRS NWRN/NRN CWA NEAR DAYBREAK TUE WITH MARKEDLY BETTER
SIGNALS/CORE OF MIDLVL HGHT FALLS RMNG ACRS SRN ONT. PLAINS SYSTEM
ITSELF IS QUITE DRY PER PWAT/WV IMAGERY/SFC OBS...AND JUSTLY SO
GIVEN THE DRY CP AIRMASS STRENGTHENED ACRS NRN PLAINS NEATH NRN
PLAINS RIDGE STACK FOR THE PAST SEVERAL DAYS. ADDITIONALLY...DEARTH
OF THETA-E/INSTABILITY PLUME DOWNSTREAM OF LK MI ERLY TUE AM WL
WREAK HAVOC ON SRN EXTENT OF ANY CONVECTIVE ATTEMPT. FAVOR NAM
SOMEWHAT AS NOW IN LOCK STEP WITH ECMWF/GFS FOR MOST PART ON LARGE
SCALE FEATURES. NAM CONDENSATION PRESSURE DEFICITS RMN AOA 100 MB
UNTIL F21-24 ACRS FAR NWRN/NRN TIER OF CWA. HAVE TRIMMED POPS
SLIGHTLY HERE WITH MORE PRECISE TIMING IN 09-15 UTC TIMEFRAME
ALONG WITH LESSER ACCENT OF TSRA POTNL. MUCH OF TUE DRY ACRS CWA
WITH COLD FNT ASSOCD WITH SRN NW TERRITORIES WAVE DIGGING ON HEALS
OF LEAD WAVE. AGAIN SEE POORLY TIMED/DISASSOCIATE FEATURES WITH ERLY
AND SHALLOW FNTL TIMING...AND MARGINAL INSTABILITY RECOVERY
ALONG/SE OF PORTLAND IN TO OTTAWA OH LN. GRTLY LAGGING BULK
SHEAR/LARGE SCALE LIFT INFLUENCE OF SECOND WAVE FOR FURTHER ICING.
HAVE INTRODUCED A LARGE DRY PD ACRS CWA TUESDAY WITH ONLY SLIGHT
NOD TO CONVECTIVE POTNL FAR SERN CWA. SHOULD SPEED OF FNT
INCRS...AS NAM DPROG/DT SUGGESTS...TUE MIDDAY/AFNT CONVECTIVE
INITIATION MAY WELL OCCUR SE OF CWA.

&&

.LONG TERM...

WEDNESDAY THROUGH SUNDAY

BRIEF BUT ROBUST WESTERN NOAM LONG WAVE RIDGING WILL SET THE STAGE
FOR A PERIOD OF SIG MID LEVEL HEIGHT FALLS INTO THE GREAT LAKES BY
MID WEEK PER LL CAA BEHIND A SERIES OF LL TROUGHS. THE PATTERN WILL
QUICKLY MODIFY WITH HEIGHT RISES ONGOING THROUGH THE REMAINDER OF
THE LATER LONG TERM /FRI-SUN/ PERIOD...WITH DEEP LAYER RIDGING
EXPECTED AS PROGRESSIVE FLOW SETTLES INTO THE REGION. VERY LITTLE IN
THE WAY OF SIG FORECAST MODEL DIFFERENCE OBSERVED IN THIS MODEL
CYCLE...WITH PREFERENCE REMAINING TOWARD AN ECMWF/GFS/GEM BLEND.
LITTLE CHANGE WARRANTED TO THE PREVIOUS FORECAST GIVEN GOOD MODEL
CONTINUITY IN A BENIGN WEATHER PATTERN PER EXPECTED DEEP LAYER
RIDGING THUR-SAT.

WED-FRI...CAA WILL DOMINATE THROUGH THUR WITH THE POTENTIAL FOR A
PERIOD OF LAKE EFFECT RAIN SHOWERS IN NW INDIANA GIVEN LK SFC-H85
DELTA T/S INCREASING TO AROUND 20C IN ECMWF/GEM/GFS SOLUTIONS.
STRONGLY VEERING FLOW WILL YIELD BEST CHANCES FOR MEASURABLE PRECIP
ACROSS FAR NW IN...OUTSIDE OF THE LOCAL CWA AND SO HAVE CONTINUED A
DRY FORECAST. OTHERWISE...THERE WILL BE A VERY SMALL CHANCE FOR A
SHRA ALONG OR BEHIND THE ADVANCING SECONDARY TROUGH ON WED.
HOWEVER...LACK OF SIG LL CONVERGENCE AND APPRECIABLE MOISTURE WILL
SUPPORT CONTINUANCE OF A DRY FORECAST. GIVEN MIXING HEIGHTS AND
THERMAL CONSENSUS THERMAL FIELDS...CONTINUED TO TREND MAX AND MIN
T/S DOWN IN THE PERIOD...RETAINING BELOW NORMAL TEMPS WITH HIGHS
GENERALLY IN THE 60S AND LOWS IN THE 40S. SOME AREAS IN THE NORTH
WILL NOT RISE OUT OF THE 50S ON THUR...WITH LOWS THUR NIGHT IN THE
UPPER 30S AT SOME NORTHERN LOCATIONS WHERE FLOW IS ABLE TO DECOUPLE
IN THE PRESENCE OF A DECENT ISALLOBARIC WIND.

SAT-SUN...VEERING LL WINDS WILL SUPPORT ESE FLOW BY SAT A SFC HIGH
PRESSURE SHIFTS EAST OF THE REGION. IN ADDITION...AIRMASS
MODIFICATION PER INSOLATION AND THERMAL ADV PER VEERING UPPER LEVEL
FLOW WILL SUPPORT MODERATING TEMPS THROUGH THE WEEKEND WITH MOSTLY
CLEAR SKIES...SAVE A FEW DIURNAL CU AND PASSING HEIGHT RISE CIRRUS.
LOW DEWPOINTS WILL SUPPORT INCREASINGLY LARGER DIURNAL SWINGS AS
COOL NIGHTS ARE EXPECTED...ESP FRIDAY NIGHT INTO SAT.

&&

.AVIATION... /06 UTC TAFS/
MIXING ABOVE SHALLOW SFC BASED INVERSION SHOULD HELP TO MAINTAIN
LARGE ENOUGH T/TD SPREAD AT KSBN TO FORGOE AM BR MENTION. SLIGHTLY
MOISTER ENVIRONMENT AND WEAKER FLOW NECESSITATES CONTINUATION OF
DAYBREAK MVFR BR MENTION...THOUGH WL DROP IFR/BLO FUEL ALT
CONDS...AS SCENARIO SEEMINGLY LESS PROBABLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...JC
AVIATION...MURPHY
Hazardous weather outlook, Sep 11, 8:19 PM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT SUN SEP 11 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-130030-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
819 PM EDT SUN SEP 11 2011 /719 PM CDT SUN SEP 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT MAINLY ACROSS
FAR NORTH CENTRAL INDIANA INTO SOUTHWEST LOWER MICHIGAN.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-130030-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
819 PM EDT SUN SEP 11 2011 /719 PM CDT SUN SEP 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT AND TUESDAY.

THERE IS AN ELEVATED RISK OF RIP CURRENTS MONDAY NIGHT THROUGH
THURSDAY NIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE MONDAY
NIGHT THROUGH TUESDAY...AND THEN AGAIN WEDNESDAY THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 5:48 AM EDTRip Current StatementIWX4 days

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.